MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS1/ LEFT/ STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS1/ LEFT/ STERILE; PLATE, FIXATION, BONE
Catalog Number 04.112.620S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation e3: reporter is a j&j sales representative.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable h3, h4, h6: a device history record (dhr) device history lot part: 04.112.620s, lot no: 6463p27, release to warehouse date: 07 june 2023, expiry date: 01 june 2033, manufacturing site: werk selzach, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on may 15, 2024, the patient underwent the surgery for clavicle fracture with the va clavicle plate and the va 2.7 locking screw in question.During surgery, the surgeon was concerned about plate floatation, so he inserted a va 2.7 locking screw while holding it down and observed the screw breakage under the screw head.Nothing remains in the body have been reported.The details are unknown.No further information is available at this time this report is for one (1) 2.7mm ti va lcp clavicle plate shaft/ cs1/ left/ sterile.This is report 1 of 2 for complaint (b)(4).

Brand Name
2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS1/ LEFT/ STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19515595
Report Number8030965-2024-07335
Device Sequence Number3328137
Product Code HRS
UDI-Device Identifier07612334214348
UDI-Public(01)07612334214348
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.112.620S
Device Lot Number6463P27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: CLAVICLE.
Patient SexUnknown